Seguici su

Paracetamol and antibiotics in childhood and subsequent development of wheezing/asthma: association or causation?

International Journal of Epidemiology, 2011, pp. 1-6
Descrizione/Abstract:

Several studies found an association between early administration of paracetamol and antibiotics and development of wheezing. This could be due to confounding: wheeze and asthmatic symptoms in early childhood are difficult to distinguish from respiratory tract infections that are widely treated with these drugs; in case of persistence of symptoms up to school age, this could explain the observed relationship.

 

Data di pubblicazione:
01/01/2011
Tipo di pubblicazione:
articoli di rivista
Lingua della pubblicazione:
Inglese
Scarica la pubblicazione:
download (PDF, 0.08 MB)

Azioni sul documento

pubblicato il 2011/01/01 01:00:00 GMT+2 ultima modifica 2019-01-16T19:20:55+02:00

Valuta il sito

Non hai trovato quello che cerchi ?

Piè di pagina